MathSciNet Relay Station
MathSciNet bibliographic data
MR716553 (85f:11020) 11D57 (11J87)
Győry, K. Bounds for the solutions of norm form, discriminant form and index form equations in finitely generated integral domains. Acta Math. Hungar. 42 (1983), no. 1-2, 45–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement